University of Oulu

Väänänen, K. On a result of Fel’dman on linear forms in the values of some E-functions. Ramanujan J 48, 33–46 (2019). https://doi.org/10.1007/s11139-017-9964-8

On a result of Fel’dman on linear forms in the values of some E-functions

Saved in:
Author: Väänänen, Keijo1
Organizations: 1Department of Mathematical Sciences, University of Oulu, P. O. Box 3000, 90014, Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.1 MB)
Persistent link: http://urn.fi/urn:nbn:fi-fe202003097686
Language: English
Published: Springer Nature, 2019
Publish Date: 2020-03-09
Description:

Abstract

We shall consider a result of Fel’dman, where a sharp Baker-type lower bound is obtained for linear forms in the values of some E-functions. Fel’dman’s proof is based on an explicit construction of Padé approximations of the first kind for these functions. In the present paper, we introduce Padé approximations of the second kind for the same functions and use these to obtain a slightly improved version of Fel’dman’s result.

see all

Series: Ramanujan journal
ISSN: 1382-4090
ISSN-E: 1572-9303
ISSN-L: 1382-4090
Volume: 48
Pages: 33 - 46
DOI: 10.1007/s11139-017-9964-8
OADOI: https://oadoi.org/10.1007/s11139-017-9964-8
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Subjects:
Copyright information: © Springer Science+Business Media, LLC 2017. This is a post-peer-review, pre-copyedit version of an article published in Ramanujan J. The final authenticated version is available online at https://doi.org/10.1007/s11139-017-9964-8.